# SDR FDEA202305190908

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N122FE
- Make and model: Boeing 767-300
- Aircraft serial: 42715
- Aircraft time: 14,817 hours, 6,208 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T230140G
- Part serial: 000737
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RIGHT WING INBOARD AFT FLAP HAS EDGE DAMAGE ON TRAILING EDGE UPPER SURFACE. REPAIRED RIGHT WING INBOARD AFT FLAP IAW B767 SRM 57-53-01-2R AND 51-70-10-2R.
